# SDR SWAA2023021694684

- Difficulty date: January 24, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 52,194 hours, 31,383 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CENTER SCUFF PLATE LOCATED AT LEVEL WL 156.4 FWD CARGO COMPARTMENT 2023-83631<[01] TOOL USED DIGITAL CALIPER P/N:700-113-10;S/N:0019306;DUE DATE:21/NOV/23;[02] REPAIRED THE CENTER SCUFF PLATE AT FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 PARAGRAPH 4.C. STEP 2 AND STEPS 4 TO 7. AND BAC 5975. SEE INDIVIDUAL SIGN OFF BELLOW;[03] TASK COMPLETED
